Agenda – 12 Day Training – Edited Restoration Movement – Sabbath and Statutes – Part II – On Trial Day 4

(1) From 7:00 - 8:00 - Breakfast time

(2) From 8:30 – 9:10

• Introduction – Welcome

• Prayer

A. Scripture Songs – Third Edition – Introduce Video 1

Duration: <u>15</u> min.

https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

B. 7 Pillars of Our Faith – Third S – Sabbath Introduce <u>Video 2</u> – Duration: <u>5</u> min.

<u>Make an appeal for Baptism</u> Duration: <u>5</u> min. <u>https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31</u>

C. GMME - Youth Workers - Agenda - Creation 4 – Duration: <u>15</u> min <u>https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31</u>

(3) <u>From 9:10 – 10:25</u>

D. 7 Pillars of our Faith – Third S – Sabbath – Slides 1 – 19 Introduce <u>Video 3</u> – Duration: <u>1:12</u> hour – Play till: <u>1:11:55</u> <u>https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31</u>

From 10:25 – 10:35 – 10 minutes Break

(4) From 10:35 – 11:05

E. 7 Pillars of our Faith – Third S – Sabbath – Slides 20 – 30 Introduce <u>Video 3</u> – Duration: <u>55</u> min. – Play <u>1:11:59</u> to <u>2:06:14</u> <u>https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31</u>

From 11:05 - 11:15 - 10 minutes Break

Discussion – Questions – <u>Video 3</u> – <u>30</u> min. 11:15 – 11:45 Chaired by: Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subject – Third S – Sabbath – Slides 1 – 30 https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

 (5) From 11:45 – 13:10
F. 7 Pillars of our Faith – Third S – Sabbath – Slides 31 – 40 Introduce Video 3 – Duration: 1:25 hour – 2:06:15 to End https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

From 13:10 – 13:25 – 15 minutes Break

Discussion – Questions – Video 3 – 35 min.

13:25 - 14:00

Chaired by:

Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subject – Third S – Sabbath – Slides 31 – 40 https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31 Prayer Lunch time: 14:00 – 15:00 (6) From 15:00 – 15:25

G. Welcome

a. Prayer

b. Scripture Songs – <u>Third Edition</u> – <u>Video 1</u> – Duration: <u>15</u> min. <u>https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31</u>

• Appeal – Faithful Stewardship

Introduce Video 4 – Play: Day 4 – Stewardship – 1 min. https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

<u>Appeal</u> – <u>Offering</u> – Duration: <u>9</u> min.

(7) From 15:25 – 16:30

H. Symposium – Savior – Sanctuary – Relevance Today

Introduce – <u>Zoom Session</u> – Duration: <u>65</u> min. https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

From 16:30 - 16:45 - 15 minutes Break

(8) From 16:45 – 17:30

I. Symposium – Savior – Sanctuary Relevance Today Duration: <u>45</u> min.

Chaired by:

Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subject – Savior – Sanctuary Relevance Today https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

From 17:30 – 17:45 – 15 minutes Break

(9) <u>From 17:45 – 18:15</u>

J. On Trial – Obeying the Law of the Creator

Introduce – <u>Video 5</u> – Duration: <u>30</u> min.

https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31

On Trial – <u>Video 5</u> – <u>45</u> min

18:15 – 19:00

Chaired by:

Assisted by: Lifestyle Educators from 144000teachers Discuss the Main Subject – On Trial – Obeying the Law of the Creator https://144000teachers.org/movement2/#1629503194898-bff4751a-fb31 (10) From 19:00 – 19:05 K. Make an Appeal for Baptism

> Prayer Baptism